# SDR ASAA2017022819972

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 37,964 hours, 11,253 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 11abc
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PAX OXYGEN MASKS AT ROW 11ABC DEPLOYED DURING CLIMB.  RETURNED TO LAND.  ACFT GROUNDED.   REPACKED PSU THE OXYGEN MASKS IAW.AMM 35-22-31-000-803-001.
